# SDR WX0A2016102673197

- Difficulty date: October 23, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 60,119 hours, 43,386 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Condition: Disconnected
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DOOR OPEN LANDING, FOUND RT MLG DOOR OPEN AND DAMAGED.  ALSO FOUND UPLOCK ROD END NOT CONNECTED.  REMOVED GEAR DOOR.  INSPECTED HINGE AND ACTUATOR MOUNT CASTING.  NO DAMAGE NOTED CONTINUED ON LOG PAGE 708777.
